Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Errata to: The algebra of slice functions
HTML articles powered by AMS MathViewer

by Riccardo Ghiloni, Alessandro Perotti and Caterina Stoppato HTML | PDF
Trans. Amer. Math. Soc. 376 (2023), 3007-3010 Request permission

Original Article: Trans. Amer. Math. Soc. 369 (2017), 4725-4762.

Abstract:

We correct the statement and proof of [Trans. Amer. Math. Soc. 369 (2021), pp. 5509–5544, Proposition 4.10] and straighten out [Trans. Amer. Math. Soc. 369 (2021), pp. 5509–5544, Example 4.13] accordingly. We take this chance to correct a sentence within [Trans. Amer. Math. Soc. 369 (2021), pp. 5509–5544, Examples 1.13].
References
Similar Articles
Additional Information
  • Riccardo Ghiloni
  • Affiliation: Dipartimento di Matematica, Università di Trento Via Sommarive 14, I-38123 Povo Trento, Italy
  • MR Author ID: 699436
  • ORCID: 0000-0003-4189-2597
  • Email: riccardo.ghiloni@unitn.it
  • Alessandro Perotti
  • Affiliation: Dipartimento di Matematica, Università di Trento Via Sommarive 14, I-38123 Povo Trento, Italy
  • MR Author ID: 244714
  • ORCID: 0000-0002-4312-9504
  • Email: alessandro.perotti@unitn.it
  • Caterina Stoppato
  • Affiliation: Dipartimento di Matematica e Informatica “U. Dini”, Università di Firenze Viale Morgagni 67/A, I-50134 Firenze, Italy
  • MR Author ID: 862712
  • ORCID: 0000-0001-9859-6559
  • Email: caterina.stoppato@unifi.it
  • Received by editor(s): October 1, 2021
  • Published electronically: January 27, 2023
  • Additional Notes: This work was partly supported by GNSAGA of INdAM, by the INdAM project “Hypercomplex function theory and applications” and by the PRIN 2017 project “Real and Complex Manifolds” of the Italian Ministry of Education (MIUR). The third author was also supported by Finanziamento Premiale FOE 2014 “Splines for accUrate NumeRics: adaptIve models for Simulation Environments” of MIUR
  • © Copyright 2023 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 376 (2023), 3007-3010
  • MSC (2020): Primary 30G35; Secondary 17D05, 32A30, 30C15
  • DOI: https://doi.org/10.1090/tran/8574
  • MathSciNet review: 4557889